# SDR USAA2013082000005

- Difficulty date: August 17, 2013
- Submitted: August 20, 2013
- Operation: Air carrier
- Aircraft: N824AW
- Make and model: Airbus A319-132
- Aircraft serial: 1490
- Aircraft time: 42,714 hours, 17,447 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5361067400000
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2S CHECK,  UPPER SURFACE OF FLOOR PANEL 221EF PEELING BETWEEN FR 16 TO 20, Z-500 & Y765 TO Y1265.  REPLACED FLOOR PANEL IAW IRM 9701, REV G.
